# SDR G60A200800028

- Difficulty date: February 8, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N607GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 46978
- Aircraft time: 76,372 hours, 18,829 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE CRACKED APPROX 1 INCH AT UPPER RT SIDE IN WEB.
